CureZone   Log On   Join
yes
 
adamson77 Views: 3,947
Published: 13 years ago
 
This is a reply to # 1,240,351

yes


its been 3 years since i had it removed
i had a few visits to the doc, by referal, one visit its high, the next its low, i guess i was stressed

i went to a doc by choice this time and it was kind of high so he gave me metoprolol, i kept telling him its just cause i was there, but any way my BP responded in a week so he thinks i need it, so i am still taking it.

i know one thing leads to another, i knew being upset would trigger other things and that only made me more upset. i can't even relax.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

2.406 sec, (1)